Heliocentric halo orbits for solar sail with incomplete reflection
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 480-485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a22,
author = {A. A. Molostov and A. A. Shvartsburg},
title = {Heliocentric halo orbits for solar sail with incomplete reflection},
journal = {Doklady Akademii Nauk},
pages = {480--485},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a22/}
}
A. A. Molostov; A. A. Shvartsburg. Heliocentric halo orbits for solar sail with incomplete reflection. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 480-485. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a22/